Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Pain in popliteal fossa. Taking medicine for acute bronchitis. Pain in thighs. Your thoughts?

My popliteal fossa hurts when I walk and is very uncomfotable from a sitting position while extending my leg. This pain began yesterday but is slightly worse and in both fossa s this morning. I am taking two antibiotics and a hydrocodone suspension cough syrup for acute bronchitis which may have some influence??? Also, my thighs ache at night to the point where I can not sleep and only standing relieves the pain. This is weird to me and I can t stand all night :( Please provide your thoughts.
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Good morning. i think u are suffering with osteoarthritis knee most commonly which presents as pain in popliteal region. which agrevates on changing posture from sitting to standing. do quadriceps strengthening exercises. avoid sitting and squatting down. Thank u
Answered: Sun, 4 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor